Tied Wage-Hours Offers and the Endogeneity of Wages
Download full text from publisher
Other versions of this item:
- Lundberg, Shelly J, 1985. "Tied Wage-Hours Offers and the Endogeneity of Wages," The Review of Economics and Statistics, MIT Press, vol. 67(3), pages 405-410, August.
References listed on IDEAS
- Sargent, Thomas J, 1976. "A Classical Macroeconometric Model for the United States," Journal of Political Economy, University of Chicago Press, vol. 84(2), pages 207-237, April.
- MaCurdy, Thomas E, 1981. "An Empirical Model of Labor Supply in a Life-Cycle Setting," Journal of Political Economy, University of Chicago Press, vol. 89(6), pages 1059-1085, December.
- Ehrenberg, Ronald G & Schumann, Paul L, 1984.
"Compensating Wage Differentials for Mandatory Overtime?,"
Western Economic Association International, vol. 22(4), pages 460-478, October.
- Ronald G. Ehrenberg & Paul L. Schumann, 1981. "Compensating Wage Differentials for Mandatory Overtime," NBER Working Papers 0805, National Bureau of Economic Research, Inc.
- Robert E. Hall, 1980. "Employment Fluctuations and Wage Rigidity," Brookings Papers on Economic Activity, Economic Studies Program, The Brookings Institution, vol. 11(1, Tenth ), pages 91-142.
- Mundlak, Yair, 1978. "On the Pooling of Time Series and Cross Section Data," Econometrica, Econometric Society, vol. 46(1), pages 69-85, January.
- Rosen, Sherwin, 1974. "Hedonic Prices and Implicit Markets: Product Differentiation in Pure Competition," Journal of Political Economy, University of Chicago Press, vol. 82(1), pages 34-55, Jan.-Feb..
- Granger, C W J, 1969. "Investigating Causal Relations by Econometric Models and Cross-Spectral Methods," Econometrica, Econometric Society, vol. 37(3), pages 424-438, July.
- Rosen, Harvey S, 1976. "Taxes in a Labor Supply Model with Joint Wage-Hours Determination," Econometrica, Econometric Society, vol. 44(3), pages 485-507, May.
- Sims, Christopher A, 1972. "Money, Income, and Causality," American Economic Review, American Economic Association, vol. 62(4), pages 540-552, September.
- Amemiya, Takeshi, 1977. "The Maximum Likelihood and the Nonlinear Three-Stage Least Squares Estimator in the General Nonlinear Simultaneous Equation Model," Econometrica, Econometric Society, vol. 45(4), pages 955-968, May.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nbr:nberwo:1431. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://edirc.repec.org/data/nberrus.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.